Vesties’ Village

Notifications
Clear all

Vision problems

Page 13 / 13

SJ
 SJ
(@sj86)
New Member
Joined: 4 months ago
Posts: 4
 

@barb-larue7gmail-com 

 

Thank you much! Sending prayers!


Barb liked
ReplyQuote
SJ
 SJ
(@sj86)
New Member
Joined: 4 months ago
Posts: 4
 

@sally3 about 2?? Maybe a lil after 


ReplyQuote
Susie
(@lookingforanswers)
Very Active Member
Joined: 5 months ago
Posts: 222
 

@barb-larue7gmail-com h there , thinking of you and hoping that today is  a better day for you and all of us. ❤️🙏


ReplyQuote
Barb
 Barb
(@barb-larue7gmail-com)
Very Active Member
Joined: 5 months ago
Posts: 131
 

Thank you very much, Susie. Today I was up and down. I have to keep telling myself this nightmare will end.

 

Hoping you're doing better and we all recover soon!


 


ReplyQuote
Rosemary A
(@rosemarya89)
Active Member
Joined: 9 months ago
Posts: 14
 

Hi everyone,

It's been a while since I caught up on these messages although I am just seeing them now. I'm sorry to hear that these ocular injuries have continued to plague people. It's not fair. 

I am now almost 6 months post 1st dose (where I got floaters) and it was 3 months after I got my shot that the ophthalmologist said I was recovering from intermediate uveitis. My eyes seem okay now, although the floaters are still present. They're annoying and I hate them but if I keep dwelling on them it just makes me upset. I have my good and bad days. I also found out that the ringing in my ears (tinnitus) which started a couple of weeks after the shot was not "stress" related but vax induced too - still hasn't gone away and I am 5 months dealing with that too. He audiologist looked at my audiogram and then started asking questions about the dates of my dose. When I told him, he put the pieces of the puzzle together and said, "we are seeing quite a few of these kinds of audiograms." He too had ringing in his ear after his booster, but got onto steroids straight away. I went three months without doing anything, and by that time the permanent damage had already been done.

 

I am going back to my ophthalmologist in three days time. I suspect she will say my eyes look okay. 

My hope and prayer is that we can see improvements one day at a time. It's so debilitating - and the gas lighting we get "no, it's not the vax" and lack of support from the general medical community makes me sick in the stomach. Keep sharing your stories - people need to know.

 

This post was modified 4 months ago by Rosemary A

Callie liked
ReplyQuote
Eerki
(@erika)
New Member
Joined: 4 months ago
Posts: 2
 

@aurelia hi did your snow vision problem resolve? Was it caused by the vaccine?


Callie liked
ReplyQuote
Saba
 Saba
(@saba)
Active Member
Joined: 11 months ago
Posts: 76
 
Posted by: @rosemarya89

Hi everyone,

It's been a while since I caught up on these messages although I am just seeing them now. I'm sorry to hear that these ocular injuries have continued to plague people. It's not fair. 

I am now almost 6 months post 1st dose (where I got floaters) and it was 3 months after I got my shot that the ophthalmologist said I was recovering from intermediate uveitis. My eyes seem okay now, although the floaters are still present. They're annoying and I hate them but if I keep dwelling on them it just makes me upset. I have my good and bad days. I also found out that the ringing in my ears (tinnitus) which started a couple of weeks after the shot was not "stress" related but vax induced too - still hasn't gone away and I am 5 months dealing with that too. He audiologist looked at my audiogram and then started asking questions about the dates of my dose. When I told him, he put the pieces of the puzzle together and said, "we are seeing quite a few of these kinds of audiograms." He too had ringing in his ear after his booster, but got onto steroids straight away. I went three months without doing anything, and by that time the permanent damage had already been done.

 

I am going back to my ophthalmologist in three days time. I suspect she will say my eyes look okay. 

My hope and prayer is that we can see improvements one day at a time. It's so debilitating - and the gas lighting we get "no, it's not the vax" and lack of support from the general medical community makes me sick in the stomach. Keep sharing your stories - people need to know.

 

@rosemarya89 I am almost 12 months out. Still dealing with the tinnitus and floaters. Floaters are worse to deal with than the tinnutus. Especially when outside or driving. have you seen any improvement at all? I haven't seen much. good days and bad. None of this is fair.


ReplyQuote
Rosemary A
(@rosemarya89)
Active Member
Joined: 9 months ago
Posts: 14
 

@saba hello! Yep - not an hour has gone by when I haven't noticed them. It sucks. And yeah - had better days and bad days like you've described above. I'm yet to try a real overhaul of diet/lifestyle for an extended period of time (perhaps three months) to see if that has any impact. Probably need to start soon! I'm sick of being sick! 


ReplyQuote
Brawlerino
(@brawlerino)
Active Member
Joined: 10 months ago
Posts: 6
 
Posted by: @rosemarya89

Hi everyone,

It's been a while since I caught up on these messages although I am just seeing them now. I'm sorry to hear that these ocular injuries have continued to plague people. It's not fair. 

I am now almost 6 months post 1st dose (where I got floaters) and it was 3 months after I got my shot that the ophthalmologist said I was recovering from intermediate uveitis. My eyes seem okay now, although the floaters are still present. They're annoying and I hate them but if I keep dwelling on them it just makes me upset. I have my good and bad days. I also found out that the ringing in my ears (tinnitus) which started a couple of weeks after the shot was not "stress" related but vax induced too - still hasn't gone away and I am 5 months dealing with that too. He audiologist looked at my audiogram and then started asking questions about the dates of my dose. When I told him, he put the pieces of the puzzle together and said, "we are seeing quite a few of these kinds of audiograms." He too had ringing in his ear after his booster, but got onto steroids straight away. I went three months without doing anything, and by that time the permanent damage had already been done.

 

I am going back to my ophthalmologist in three days time. I suspect she will say my eyes look okay. 

My hope and prayer is that we can see improvements one day at a time. It's so debilitating - and the gas lighting we get "no, it's not the vax" and lack of support from the general medical community makes me sick in the stomach. Keep sharing your stories - people need to know.

 

Hi everyone,

 

same here, got 2 shots of Pfizer on June and July 2021, and almost 10 months after i still have many problems. All the meds i visited told me vaccine can't cause this problems, but yet i'm so damn sure i was 100% healthy before and never had any problems, and my biggest concern is who should i seek and ask for help. I have many of the symptoms described in this thread, eyes are the worse since my vision suddenly goes blurry at random times and i feel this kind of pressure like someone is grabbing my eye or putting a spoon under it, and it's totally casual. My vision has always been good and now i have a constant headache, i can't sleep on the side where i got the shots and if i do my heart rate increases for no reason and i feel pain in the arm and the neck, i'm seriously worried about what to do now, no doc i've seen in the last year told me that could be vaccine related

 


ReplyQuote
healmeohlord
(@floryeo)
Very Active Member
Joined: 8 months ago
Posts: 180
 
Posted by: @saba

I did not realize that there was this separate thread. I am desperately looking for answers and hope. My Vax was on 3/19, 2 and 1/2 months to later have a lot of floaters in both my eyes, worse in the right eye. I never had these and I am 42. My first issue with the vax started with severe insomnia which I am still battling. Also started having tinnitus and hyperacusis 3 weeks after vax and still battling those. But nothing compares to the floaters issue especially knowing that they can can be permanent and there is really no cure other than risky surgeries or laser treatments which could cause more issues. My vision is off otherwise and don't know if it is the floaters. Night vision or vision in dark is not good. Also with street lights and car lights get a strobe effect. Please share if you have seen any improvement especially the floaters. TIA!!

Hi Saba, u have any improvemeny is yr vision issues?


ReplyQuote
healmeohlord
(@floryeo)
Very Active Member
Joined: 8 months ago
Posts: 180
 
Posted by: @seatempest

I am in week six after taking the Moderna booster.  My vision was a bit weird before I took it with some unexplained twitching in my left eye, but now I think it might have been from the first shot with Pfizer.

Anyways, my left eye slowly started to get a little fuzzy (also, dry, irritated), but I thought it was from the eye twitching.  While that twitching stopped, I have a host of other nerve/ muscle issues and my right eye is a little fuzzy and off too. I’m scheduling an office visit next week.

Is yr eye issues better noe?


ReplyQuote
Sabrina
(@seatempest)
Active Member
Joined: 5 months ago
Posts: 18
 

@floryeo Unfortunately, I am 4.5 months into being sick, and my issues have not resolved.  Luckily, my eye issues never got worse though.  The blurriness goes in and out dependent on the severity of my other symptoms, and I still have some floaters.  However, both are generally pretty mild. 


ReplyQuote
Page 13 / 13